Aa
A
A
A
Close
Traumatic Brain Injury Community
2.25k Members
1189703 tn?1267280394

Butalb-Acetamin-Caff-50-325-40, Should I Be On This Medication?

Back in March of this year 2012, a woman ran a stop sign, came across in her turn, onto the road and in my lane, hitting my left front, being she was also speeding, somehow she turned out from my van, then came back hitting my left side and tearing the left mirror off, causing me to also hit my head on my window. At the moment of the accident, it caused me to have a severe headache with severe neck pain. This accident happen 14 months after I had neck surgery and I have a titanium plate, something like that, holding my neck together. I have what the doctors call a double whip lash. I have a continuous headache all the time, and several times a day I have the same excruciating headache with sever neck pain. As my doctor said,. "You have never been one to have a headache at all, of any kind." I was given Butalb_Acetamin-Caff-50-325-40 for the severe headaches. I have had to take up to four a day, but I would try not to take them, many times taking only one to two a day. I was told by one of the doctors nurses this Friday, 11/11/2012, that I should try not take them, as taking them every day would cause me to have headaches and would cause even more severe problems that I did not want to have. This is exactly what she told me. Why was I not told this before, and should I not have been told? The label says to take every 4 hours as needed. My headaches have not changed, as they are excruciating anyhow, and with the severe neck pain at the onset at the same time as it did at the time of the accident. Should I not take this medication?  These headaches with neck pain is not from tension, as I read on the Internet that it used for. I only took one Thursday morning, was in excruciating pain all day Thursday, and I was up all that night with an excruciating  headache with neck pain and all day Friday. A few hours after getting home, I had to take one as I could not tolerate the pain any longer. I had taken two of my Hydrocodone 10/325 a few hours before and I never could tell I took anything. The pain was excruciating. So I took the Butalb_Acetamin-Caff-50-325-40 about 3:35 PM, and after a few it took affect, and I felt a lot better although I continue to have a headache all the time, but with no neck pain, and not as excruciating. The medication helps, but now I am afraid to "take one every four hours as needed, not to exceed 6 in 24 hours" per the bottle label. I am afraid to even take one a day. :((  Should I not take it every day, skipping a few days, and suffering? Or not take it at all? From my understanding, this medication is for tension.
0 Responses
Have an Answer?
Top Neurology Answerers
620923 tn?1452915648
Allentown, PA
1780921 tn?1499301793
Queen Creek, AZ
1756321 tn?1547095325
Queensland, Australia
Avatar universal
Trinity , TX
Learn About Top Answerers
Didn't find the answer you were looking for?
Ask a question
Popular Resources
Find out how beta-blocker eye drops show promising results for acute migraine relief.
In this special Missouri Medicine report, doctors examine advances in diagnosis and treatment of this devastating and costly neurodegenerative disease.
Here are 12 simple – and fun! – ways to boost your brainpower.
Discover some of the causes of dizziness and how to treat it.
Discover the common causes of headaches and how to treat headache pain.
Two of the largest studies on Alzheimer’s have yielded new clues about the disease